Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1543 - 24 May Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

60 year old male who is status post arrhythmia, intubated and on antibiotics during his hospital stay. Now he has a one day history of intact firm 4-8 mm blisters on neck and right antecubital fossa.

Dr Uma Sundram


  Report Record

User Feedback


?Dermatitis herpetiformis-like drug reaction.

Share this comment


Link to comment
Share on other sites

vincenzo polizzi

Posted

Drug-induced (vancomycin?) Ig-A linear Dermatosis?

Share this comment


Link to comment
Share on other sites

IgorSC

Posted

Agree, most probably IgA linear dermatosis due to Vancomycin administration.

Share this comment


Link to comment
Share on other sites

Sasi Attili

Posted

Has to be a drug induced sub-epidermal bullous disease. Need DIF to see what the drug is trying to mimic!

Share this comment


Link to comment
Share on other sites

Dr. Mona Abdel-Halim

Posted

Agree.. Mostly drug induced linear IgA

Share this comment


Link to comment
Share on other sites

Guest Arash Daryakarr

Posted

drug induced linear IgA dermatosis.

Share this comment


Link to comment
Share on other sites

biswanath behera

Posted

With the history of arrhythmia, can it be Bullous LE.

Share this comment


Link to comment
Share on other sites

Arti Bakshi

Posted

Drug induced linear IgA appears most likely.

Share this comment


Link to comment
Share on other sites

Uma Sundram

Posted

Linear IgA bullous dermatosis. Pt was on vancomycin. Bullous LE is an excellent idea. Lupus band test is negative.

Share this comment


Link to comment
Share on other sites



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...